RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1987, Number 8, Pages 74–81 (Mi ivm7796)  

Solvability of quasilinear elliptic equations in spaces of multipliers

T. O. Shaposhnikova


Full text: PDF file (531 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1987, 31:8, 95–104

Bibliographic databases:

Document Type: Article
UDC: 517.956
MSC: Primary 35J65; Secondary 46E35
Received: 27.02.1985

Citation: T. O. Shaposhnikova, “Solvability of quasilinear elliptic equations in spaces of multipliers”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, no. 8, 74–81; Soviet Math. (Iz. VUZ), 31:8 (1987), 95–104

Citation in format AMSBIB
\Bibitem{Sha87}
\by T.~O.~Shaposhnikova
\paper Solvability of quasilinear elliptic equations in spaces of multipliers
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1987
\issue 8
\pages 74--81
\mathnet{http://mi.mathnet.ru/ivm7796}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=917617}
\zmath{https://zbmath.org/?q=an:0701.35041}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1987
\vol 31
\issue 8
\pages 95--104


Linking options:
  • http://mi.mathnet.ru/eng/ivm7796
  • http://mi.mathnet.ru/eng/ivm/y1987/i8/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:157
    Full text:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018